# SDR IPXA2020072458183

- Difficulty date: July 10, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB777298
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING LOWER WINGLET AFT ATTACH FITTING IS CRACKED.REMOVED AND REPLACED CRACKED RT WING LOWER WINGLET AFT ATTACH FITTING IAW UPS EO MD11-5720-27680-C APPENDIX E. (MAJOR0
